# SDR 98ZZZX498

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727TA
- Make and model: Braero HS125700A
- Aircraft serial: NA0202
- System (JASC): 2840 · Fuel Indicating System
- Part: Amplifier
- Part number: FAB50
- Condition: Failed
- Location: Left Gauge
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MKC, THE LT AND RT FUEL QUANTITY INDICATORS DISPLAYED A RAPIDLY DECREASING FUEL TOTALLY INCONSISTENT WITH THE FUEL FLOW INDICATIONS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED AND LANDED AT STL WITHOUT INCIDENT.  FUEL CONTENTS GAUGE AMPLIFIERS; LEFT P/N FAB50, SN TW777.  TT 6,783.2 HOURS, RT PN FAB30, SN TP2848.  TT 6,783.2 HOURS.  AMPLIFIER COAXIAL CONNECTORS WERE FOUND WET.  CONNECTORS DRIED AND CLEANED.  ACFT FUEL QUANTITY CALIBRATION CHECK PERFORMED WITH NO DISCREPANCIES.  ACFT RETURNED TO SERVICE.  REF:  OPER CONTROL NR 98ZZZX499.
